# SDR DALA2014090404943

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,069 hours, 45,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT SEVERAL OF THE EMERGENCY LIGHTS IN THE CABIN WERE INOPERATIVE.  MAINTENANCE REPAIRED CONNECTORS AND RELAMPED WHERE NEEDED.  THE SYSTEM WAS OPERATIONALLY CHECKED AS FUNCTIONAL.
